# SDR HNAA2009063000206

- Difficulty date: June 21, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 57,430 hours, 64,788 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V319
- Condition: Failed
- Part time: 57,430 hours, 64,788 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING LANDING AND WOULD NOT SILENT. REMOVED AND REPLACED SWITCH 3151-S6 ON NR 2 PWR LAYSHAFT.  OPS CK GOOD IAW WORK CARD 31-50-00Q
